Almost sure convergence of the local linear estimator of the conditional cumulative distribution function

Ducharme, Gilles R., Mint El Mouvid, Mariem . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 2001. 333 (9) :873-876

Locate this article in:

Bibtex

@article{CIS-171501,
  Author = {Ducharme, Gilles R. and Mint El Mouvid, Mariem},
  Title = {Almost sure convergence of the local linear estimator of the conditional cumulative distribution function},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {333},
  Number = {9},
  Year = {2001},
  Pages = {873--876},
  Keywords = {nonparametric asymptotic efficiency, density estimation in nonparametric inference}
}

Similar articles